MathSciNet Relay Station
MathSciNet bibliographic data
MR606992 (82c:60141) 60J65
Harrison, J. Michael; Reiman, Martin I. Reflected Brownian motion on an orthant. Ann. Probab. 9 (1981), no. 2, 302–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement